# SDR UALA2012062203350

- Difficulty date: June 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,478 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2403-2524 UPPER LOBE DOUBLER REPAIR, ALTERNATE SUPPORT REQUIRED.  DEVIATES FROM SB 747-53A2651.  ACCOMP REPAIR PER ECRA-5313- 01041.  INSTALL SKIN DOUBLER AND SB COMPLIANT SUPPORTS.
